# SDR IPXA2023071421544

- Difficulty date: July 14, 2023
- Submitted: July 14, 2023
- Operation: Air carrier
- Aircraft: N305UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27243
- Aircraft time: 68,010 hours, 23,342 cycles
- System (JASC): 5200 · Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN ENTRY/SERVICE DOOR ARMING LEVER COVERS WONÂ€™T STAY DOWN DEFERRED PER MEL 52-11-2. PLACED COVER IN PFM BOX. PLACARD INSTALLED.  OPEN
